RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 18, Issue 1, Pages 41–49 (Mi mz7623)  

Separating diffeomorphisms of the torus

A. A. Gura

Tula Polytechnical Institute

Abstract: There exists a diffeomorphism on the $n$-dimensional torus $T^n$ which is conjugate with a hyperbolic linear automorphism, but is not an Anosov diffeomorphism. A diffeomorphism $f:T^n\to T^n$ has such a property if $f$ is separating and belongs to the $C_0$ closure of the Anosov diffeomorphisms.

Full text: PDF file (607 kB)

English version:
Mathematical Notes, 1975, 18:1, 605–610

Bibliographic databases:

UDC: 517.9
Received: 14.01.1975

Citation: A. A. Gura, “Separating diffeomorphisms of the torus”, Mat. Zametki, 18:1 (1975), 41–49; Math. Notes, 18:1 (1975), 605–610

Citation in format AMSBIB
\Bibitem{Gur75}
\by A.~A.~Gura
\paper Separating diffeomorphisms of the torus
\jour Mat. Zametki
\yr 1975
\vol 18
\issue 1
\pages 41--49
\mathnet{http://mi.mathnet.ru/mz7623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402822}
\zmath{https://zbmath.org/?q=an:0311.58009}
\transl
\jour Math. Notes
\yr 1975
\vol 18
\issue 1
\pages 605--610
\crossref{https://doi.org/10.1007/BF01461139}


Linking options:
  • http://mi.mathnet.ru/eng/mz7623
  • http://mi.mathnet.ru/eng/mz/v18/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021